Translator Disclaimer
2014 Fixed point theorems for set valued mappings in partially ordered $G$-metric space
Amit Kumar
Author Affiliations +
Tbilisi Math. J. 7(1): 45-54 (2014). DOI: 10.2478/tmj-2014-0005

Abstract

The notion of $(X, \preceq)$ partially ordered set is well known and its study for fixed points is well entrenched in the literature. In this manuscript, we obtain sufficient conditions for the existence of common fixed point for two set valued mappings satisfying an implicit relation in complete $G$-metric space on partially ordered set $X$.

Citation

Download Citation

Amit Kumar. "Fixed point theorems for set valued mappings in partially ordered $G$-metric space." Tbilisi Math. J. 7 (1) 45 - 54, 2014. https://doi.org/10.2478/tmj-2014-0005

Information

Received: 28 August 2013; Accepted: 16 July 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1320.54035
MathSciNet: MR3313044
Digital Object Identifier: 10.2478/tmj-2014-0005

Subjects:
Primary: 47H10
Secondary: 47H04, 47H07

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.7 • No. 1 • 2014
Back to Top